# SDR SWAA2023031399447

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE INTERNAL CAVITY ORSS 271 AT RT WING 2023-112631<[01] REPLACED TRAILING EDGE SUPPORT ANGLE INTERNAL CAVITY ORSS271 AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2930 SHEET 8 REV.- DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02. CRACK LENGTH: 0.501? TOOL USED CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 12/OCT/23;[02] CORRECTED STEP 1 REPLACED TRAILING EDGE SUPPORT ANGLE INTERNAL CAVITY ORSS271 AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND SRM 51-40-05 AND SRM 51-20-01 AND DWG 115A2930 SHEET 8 REV.- DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02-1A-1. CRACK LENGTH: 0.501? TOOL USED CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 12/OCT/23;[03] REPLACED TRAILING EDGE SUPPORT ANGLE INTERNAL CAVITY ORSS271 AT RT WING I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND SRM 51-40-05 AND SRM 51-20-01 AND DWG 115A2930 SHEET 8 REV.- DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700 57-51-02-1A-1. CRACK LENGTH: 0.501? TOOL USED CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 12/OCT/23 RII
